MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATAION POSTERIOR STABILIZED KNEE; STEM, MODULAR,TIBIAL SIZE12MM 60MM

ENCORE MEDICAL L.P. FOUNDATAION POSTERIOR STABILIZED KNEE; STEM, MODULAR,TIBIAL SIZE12MM 60MM
Model Number 320-10-012
Health Effect - Clinical Code Pain (1994)
Date of Event 05/24/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient having pain and the baseplate having loosened.
 
Additional Manufacturer Narrative
Manufacturing narrative: the reason for this revision surgery was he patient was having pain and the base plate loosened.The actual length of in-vivo patient service for this product is unknown as the original surgery date was not provided or could be established.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history record (dhr) was not conducted since a lot and part number were not provided or determined during the complaint evaluation.Multiple searches of the djo surgical records and patient database revealed no additional information concerning this event.This complaint will be closed with the lot and part unknown pending receipt of additional information.This complaint is deemed to be non-product related.The complaint states the patient had a loosened tibia baseplate.This revision was necessary to correct the patient's condition.The length of in-vivo service is unknown since an original surgery date was not provided or could be established.No other conditions relating to this event could be determined with confidence.The surgeon reported no issues associated with the explanted product.The complaint investigation is limited in scope since the part (s) associated with this investigation was not returned to djo surgical for evaluation.The surgery was completed as intended and without incident.Should addition information become available this complaint shall be re-opened and a further evaluation well be conducted.No further action is deemed necessary.

Brand Name
FOUNDATAION POSTERIOR STABILIZED KNEE
Common Device Name
STEM, MODULAR,TIBIAL SIZE12MM 60MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6664803
Report Number1644408-2017-00505
Device Sequence Number114318
Product Code JWH
UDI-Device Identifier00888912114417
UDI-Public(01)00888912114417
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K933539
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-10-012
Device Catalogue Number320-10-012
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/24/2017
Supplement Date Received by Manufacturer07/24/2017
Initial Report FDA Received Date06/23/2017
Supplement Report FDA Received Date08/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;